# SDR AALA201910319013

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 11,133 hours, 1,392 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part serial: NSN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: SUPPORT ANGLE CRACKED AT WS484.1, RWL185 (L=4.5"). INSTALLED REINFORCEMENT ANGLE REPAIR IAW EA #299902.
